# SDR AALA202406039501

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 31,219 hours, 13,560 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR LOCK IS DIFFICULT TO LOCK AND UNLOCK. ADJUSTED AFT RIGHT LAVATORY DOOR LOCK. OPERTIONAL CHECK GOOD. PER CMM 25-40-65.
